# SDR SWIA200819091

- Difficulty date: January 22, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 11,029 hours, 9,423 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

FLT 5865 - RECEIVED A SMOKE TOILET INDICATION AFTER TAKEOFF.  FOUND LEFT AND RIGHT PACKS SATURATED WITH DE ICING FLUID.  CLEANED DUCTS AND REPLACED SOCKS, PER AMM 21-51-13.
